Thunderstorm Wind, Rankin
- When
- July 4, 2:40 PM CST
- Where
- Rankin County, 2.44 mi ESE of Whites
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 32.070, -90.160
A tree was blown down on Morris Road.
Showers and storms developed as a series of disturbances moved through the region. Some of theses storms produced damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
Showers and storms developed as a series of disturbances moved through the region. Some of theses storms produced damaging wind gusts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jul 4, 10:12 AM CST, 4 hours 28 minutes earlier.
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1112 AM CDT MON JUL 4 2016
.DISCUSSION...The forecast for the remainder of the day was updated
to increase POP across much of the area, but especially across the
NW. So far this morning, it is mostly sunny across the region with
the exception of increased mid level clouds over the far NW. Temps
are already near 90 areawide, and dewpoints remain in the mid to
upper 70s over most of the area (parts of E MS have mixed to the
lower 70s). There's little in the way of isolated shower activity so
far. On a larger scale, discontinuous convection extends from East
TX where there's a dying MCS northeastward through AR. Outflow from
this convection was noted on recent satellite imagery moving into SW
Arkansas and NE Louisiana. Heading into this afternoon, GFS/NAM
progged PW increase to nearly 2.5" across parts of the Delta. Along
with increasing surface-based instability, a respectable (for the
summer) LLJ, and subtle upper troughing edging southward toward the
area, this should allow for decent convective coverage by this
afternoon particularly across the northwest half of the area.
Severe threat: Latest SPC mesoanalysis shows 30-40 kt 850mb flow
with 0-1 km bulk shear of around 20-25 kt. During the summer, this
is typically sufficient for some bowing segments with damaging wind
gusts. In fact, CAM guidance max hourly wind gust output is
indicating this type of activity this afternoon, by shortly after
18z. Will maintain current severe threat in the HWO/graphics, but we
did bump up timing a touch.
Heat concerns: With little mixing expected, dewpoints will likely
remain in at least the mid 70s through much of the day over the area
currently under a Heat Advisory. Updated hourly temp forecast
(slightly lower hourly values) resulted in somewhat more marginal
heat indices in these areas, but with max heat index still near 105
across most of the area. Thus, no changes will be made to the
advisory, especially given the number of people who will be
outdoors today. /DL/
&&
.AVIATION...An abundance of low level moisture is leading to plenty
of MVFR category ceilings across the forecast area this morning.
With continued heating, the ceilings will mix upward into VFR
category, but there will be an increasing chance for TSRA,
particularly at GLH/GWO this afternoon. The TSRA threat will be
slightly lower and later in time as you go farther east; generally
speaking, the threat will continue through the night into Tuesday
with the greatest threat for northern TAF sites.
Lower ceilings, MVFR to perhaps as low as IFR, are expected to
redevelop late tonight with continued southwest flow. The lower
ceilings should break and mix up to VFR category by late Tuesday
morning. /EC/
&&
.PREV DISCUSSION... /ISSUED AT 431 AM CDT MON JUL 4 2016/
SHORT TERM...Showers and storms will continue to be possible tonight
into Tuesday morning for much of the area with overnight lows only
falling into the mid 70s. The chances for showers and storms will
continue on Tuesday as another short wave moves across the area. The
low level flow will be weaker along with a little less moisture, but
with afternoon heating a strong storm or two will be possible
Tuesday afternoon. Another hot day is on tap with heat indices
ranging form 100 to 105, with the hottest temperatures in the west.
Overnight lows Tuesday night will only fall into the mid 70s once
again./15/
LONG TERM...Wednesday through the Weekend...The main story for the
extended is the continuation of above normal heat as subtropical
ridging holds quite firm across the southern half of the CONUS. One
slight positive is that more typical Bermuda Ridge positioning
should favor a decent amount of southerly low level flow throughout
the period, with lighter and "more offshore" flow focused well to
our east. It is in the latter areas where heat may be most atypical
(although, as stated, it will be quite hot across the
Lower Mississippi Valley as well).
On Wednesday the minor disturbance dropping into the ridge in our
vicinity in the short term could still have its influence linger, at
least in eastern zones. In these latter areas 10 to 30 percent
coverage of diurnally-driven convection should be achieved. Rain
chances Thursday and Friday should be pretty meager and mainly
confined to a few afternoon showers and storms in southern zones. By
next weekend models are coming around more to the idea of another
disturbance or two dropping down the backside of the reorganizing
upper ridge and perhaps provide at least some low-end chances of
tstorms for many areas.
Through the extended heat indices could be an issue and the current
forecast is advertising heat index values peaking in the 100 to 105
degree range in most areas each day. Certainly not out of the realm
of possibility that a heat advisory or two may be necessary for some
spots as we hone in on specific periods, but considering how
continuous the hot weather has been (and looks to continue to be) it
may be wise to hold off on issuing advisories in very marginal
situations. For now we will advertise a limited heat risk in the
HWO/graphics from Wednesday through the end of the work week./BB/
&&
.JAN Watches/Warnings/Advisories...
MS...Heat Advisory from 10 AM this morning to 7 PM CDT this evening
for MSZ040-047-053>055-059>064-072.
LA...Heat Advisory from 10 AM this morning to 7 PM CDT this evening
for LAZ007>009-015-016-023>026.
AR...None.
&&
DL/EC/15/BBHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 254 PM CDT MON JUL 4 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 052000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 254 PM CDT MON JUL 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS AFTERNOON AND EVENING EXCESSIVE HEAT THREAT...LIMITED TIMING...TUESDAY A FEW STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER THIS AFTERNOON AND EVENING. THE PRIMARY CONCERN WILL BE FOR DAMAGING WIND GUSTS OF UP TO 60 MPH BETWEEN NOW AND 900 PM. A CHANCE OF STORMS WILL CONTINUE OVERNIGHT BUT THEY ARE NOT EXPECTED TO BE SEVERE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) IT WILL BE HOT AND HUMID TUESDAY WITH HEAT INDEX VALUES EXPECTED TO REACH NEAR 105 FROM LATE MORNING THROUGH THE AFTERNOON. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY ABOVE NORMAL HEAT WILL PERSIST DURING THE PERIOD FROM WEDNESDAY THROUGH FRIDAY. HEAT INDEX VALUES WILL RISE TO AROUND 105 DURING THE LATE MORNING AND AFTERNOON HOURS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
154 PM CDT MON JUL 4 2016
MSZ059>061-041945-
ADAMS MS-FRANKLIN MS-JEFFERSON MS-
154 PM CDT MON JUL 4 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
FRANKLIN... NORTHEASTERN ADAMS AND JEFFERSON COUNTIES UNTIL 245 PM
CDT...
AT 153 PM CDT...METEOROLOGISTS WERE TRACKING A CLUSSTER OF STRONG
THUNDERSTORMS OVER CRANFIELD...OR 12 MILES EAST OF NATCHEZ...MOVING
NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THIS STRONG THUNDERSTORM WILL BE NEAR...
STAMPLEY AROUND 200 PM CDT.
HAMBURG AROUND 205 PM CDT.
MCNAIR AROUND 210 PM CDT.
FAYETTE AROUND 215 PM CDT.
RED LICK AROUND 230 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ROXIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3164 9140 3164 9139 3166 9140 3186 9103
3186 9101 3165 9074 3143 9108
TIME...MOT...LOC 1853Z 230DEG 26KT 3158 9117
DCSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
239 PM CDT MON JUL 4 2016
MSZ061-062-042015-
LINCOLN MS-FRANKLIN MS-
239 PM CDT MON JUL 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN AND
CENTRAL LINCOLN COUNTIES UNTIL 315 PM CDT...
AT 239 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MCCALL CREEK...OR 14 MILES SOUTHWEST OF BROOKHAVEN...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WEST LINCOLN AROUND 250 PM CDT.
VAUGHN AROUND 255 PM CDT.
LOYD STAR AROUND 300 PM CDT.
BROOKHAVEN AROUND 310 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3154 9081 3170 9058 3170 9056 3145 9033
3136 9066
TIME...MOT...LOC 1939Z 234DEG 27KT 3146 9064
DCSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 259 PM CDT MON JUL 4 2016 MSZ054-062-042030- LINCOLN MS-COPIAH MS- 259 PM CDT MON JUL 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN COPIAH AND NORTHEASTERN LINCOLN COUNTIES UNTIL 330 PM CDT... AT 258 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR GLANCY...OR 10 MILES SOUTHWEST OF HAZLEHURST...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WESSON AROUND 305 PM CDT. MARTINSVILLE AROUND 310 PM CDT. HAZLEHURST AROUND 315 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BEAUREGARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3164 9050 3180 9066 3201 9044 3169 9024 TIME...MOT...LOC 1958Z 243DEG 26KT 3174 9049 17
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 313 PM CDT MON JUL 4 2016 MSZ062-063-042045- LINCOLN MS-LAWRENCE MS- 313 PM CDT MON JUL 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN LAWRENCE AND SOUTHEASTERN LINCOLN COUNTIES UNTIL 345 PM CDT... AT 312 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER EAST LINCOLN...OR 11 MILES SOUTHEAST OF BROOKHAVEN...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... TOPEKA AROUND 320 PM CDT. ROBINWOOD AROUND 335 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3136 9035 3152 9042 3167 9016 3138 9005 TIME...MOT...LOC 2012Z 246DEG 33KT 3146 9032 17
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT MON JUL 4 2016
MSZ040-047-042100-
ISSAQUENA MS-WARREN MS-
331 PM CDT MON JUL 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN AND SOUTHEASTERN
ISSAQUENA COUNTIES UNTIL 400 PM CDT...
AT 330 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR VICKSBURG...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
REDWOOD AROUND 345 PM CDT.
OAK RIDGE AROUND 355 PM CDT.
YOUNGTON AROUND 400 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. DO NOT BE CAUGHT ON THE WATER
IN A THUNDERSTORM.
&&
LAT...LON 3245 9105 3266 9073 3264 9070 3262 9072
3259 9066 3255 9065 3255 9059 3251 9055
3248 9061 3245 9059 3242 9061 3230 9092
3237 9087 3234 9091 3235 9099 3238 9100
3244 9097 3245 9100 3243 9104
TIME...MOT...LOC 2030Z 240DEG 26KT 3242 9092
EECSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 338 PM CDT MON JUL 4 2016 MSZ055-056-064-065-042115- SIMPSON MS-SMITH MS-JEFFERSON DAVIS MS-COVINGTON MS- 338 PM CDT MON JUL 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COVINGTON... SOUTHEASTERN SIMPSON...SOUTHWESTERN SMITH AND NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 415 PM CDT... AT 337 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PRENTISS...OR 16 MILES WEST OF COLLINS...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... LONE STAR AROUND 345 PM CDT. MOUNT OLIVE AROUND 355 PM CDT. COLLINS AROUND 400 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3152 8994 3169 8991 3188 8963 3163 8948 TIME...MOT...LOC 2037Z 241DEG 36KT 3164 8983 17
The Jackson/Brandon,MS radar (KDGX), 29 km away, was scanning. The volume nearest the first event began at 20:38 UTC.
13 thunderstorm wind, 1 hail. Local standard time, as filed.
A tree was blown down on Morris Road.
A tree was blown down at 164 Williams Drive.
A 59 mph wind gust was measured at the Cleveland AWOS.
Some corn was blown over at Aguzzi Farms near Cleveland Airport. A window was blown out at Harmony Bowling Lanes in Cleveland.
A thunderstorm brought a swath of wind damage to the western part of Kemper County. Trees were blown down around McFarland Road, Old Jackson Road, and Tinsley-Chisolm Road, just north-northwest of Damascus. Trees were also blown down on Frank McDaniel Road near Liberty and roof damage occurred along Mellen Road near Bluff Springs. Additional trees were blown down in and near De Kalb, which included on Craig Road, Birch Street, Highway 16 just north and east of town and on Highway 39 in the south part of town. A few structures were also damaged, which was mainly roof damage, along John C. Stennis Avenue.
A tree was blown down across Golf Course Road and a vehicle struck the tree. A tree was blown down on Frog Level Road and another was blown down near Holy Cross Catholic Church, which took down three power poles.
A couple of small trees fell in the north side of town, and one of the trees fell onto a house.
A tree fell on a home around 2273 Highway 15 South.
Trees were blown down on Sand Springs Church Road northeast of Newton.
Trees were blown down along Potterchitto Road.
Trees were blown down on Hickory Little Rock Road and Highway 80. One of the trees that fell on Highway 80 fell on a car.
Trees were blown down along Suqualena Meehan Road. Another tree was blown down across a trailer on Whipporwill Road.
A power line was blown down and caught fire along Lizelia Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2016Every state in 2016This day in weather historyWarnings in Mississippi, July 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 640343, 640340, 640341, 640342, 640344, 640345, 640350, 640351, 640352, 640354, 640355, 640357, 640358, 640360.